Table of Contents
Journal of Quality and Reliability Engineering
Volume 2013, Article ID 494976, 9 pages
http://dx.doi.org/10.1155/2013/494976
Research Article

Distributions of Patterns of Pair of Successes Separated by Failure Runs of Length at Least and at Most Involving Markov Dependent Trials: GERT Approach

1Department of Statistics, University of Delhi, Delhi 7, India
2RMS India, A-7, Sector 16, Noida 201 301, India
3The Institute for Innovation and Inventions with Mathematics and IT (IIIMIT), Shiv Nadar University, Greater Noida 203207, India

Received 25 June 2012; Revised 10 December 2012; Accepted 11 December 2012

Academic Editor: Tadashi Dohi

Copyright © 2013 Kanwar Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kanwar Sen, Pooja Mohan, and Manju Lata Agarwal, “Distributions of Patterns of Pair of Successes Separated by Failure Runs of Length at Least and at Most Involving Markov Dependent Trials: GERT Approach,” Journal of Quality and Reliability Engineering, vol. 2013, Article ID 494976, 9 pages, 2013. https://doi.org/10.1155/2013/494976.